# SDR 2008UALA02620

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 36,796 hours, 10,232 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Unit
- Condition: Failed
- Location: Galley Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST AFT GALLEY POWER ON CLIMB-OUT.  THIS ISSUE WAS VERY DIFFICULT TO DIAGNOSE AND REQUIRED THREE WEEKS OF CONSTANT TROUBLESHOOTING.  AFTER ALL WIRES WERE HAND OVER HAND CHECKED AND FOUND NORMAL, K1 AND K2 RELAYS WERE CHANGED, BUSS TIE BREAKERS WERE ALSO CHANGED- IT WAS FOUND THAT CHANGING THE ELCU WAS THE FINAL FIX.
